# SDR ASAA2016042916591

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,652 hours, 10,476 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 5190
- Condition: Failed
- Location: Apu
- Part time: 7,119 hours, 10,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCOMPLETE APU COLD SOAK START ATTEMPT.  1ST ATTEMPT AT FL360 RESULTED IN A 1000 EGT SPIKE AND FAULT LIGHT W/AUTO SHUTDOWN.  DID NOT REATTEMPT.  ACFT GROUNDED.  IAW ENGINEERING REQUEST, REPLACED APU LUBE MODULE, REF AMM 49-91-11.  NO LEAKS NOTED.  PERFORMED APU BITE PROCEDURE IAW REF AMM TASK 49-61-00-700-801.  NO FAULTS FOUND. THIS CLEARS MEL 49-1B.
